# SDR DALA2025101307479

- Difficulty date: October 4, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 128,042 hours, 18,507 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT LAV SUPPORT STRUCTURE DOOR SUPPORT PN 148T3248- 7.   REPLACED DOOR SUPPORT REF BAC DWG 146T3244 (1233340)
